# SDR AALA202003029010

- Difficulty date: March 1, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 71,593 hours, 27,980 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PAX SEAT 1AC EMERGENCY LIGHT INOPERATIVE. REMOVED AN REPLACED PAX SEAT 1AC EMERGENCY LIGHT CABLE AND HARNESS IAW AMM 33-51-19.
